# SDR VNAA9806008

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearbox
- Condition: Failed
- Location: Lt Engine
- Part time: 59,334 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN CONDITION LEVERS WERE SELECTED TO HIGH, A LT PROPELLER LOW OIL PRESSURE CAS MESSAGE OCCURRED, DURING THE APPROACH.  THE AIRCRAFT CONTINUED APPROACH TO PWM AND LANDED SAFELY.  MAINTENANCE INSPECTED AND FOUND THE LEFT HAND PROPELLER CONTROL UNIT DRIVE GEAR TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND TURBO MACHINE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-02-02.  OPERATION AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
